# SDR FDEA201303270675

- Difficulty date: March 27, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 46,670 hours, 30,202 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR IS VERY HARD TO CLOSE FROM  INSIDE.  INSPECTED FWD ENTRY DOOR IAW AMM 52-11-001-6 AND ADJUST UPPER AFT LATCH CAM FITTING IAW AMM 52-11-001-5,  CHECKED OPENING AND CLOSING DOOR SEVERAL TIMES, CHECKED GOOD.  ACFT OK FOR SERVICE.
